I am 55 years old from Auckland, NZ . Recently I have been prescribe above medicine by my skin specialist for psoriasis. . Twice daily of 125mg dose. I am only 4 days into it.( 8 doses all together so far)
The affected areas are my back of scalp , chest and both the ankles .
Earlier I was on acitretin,for few months but it didn't suited me .
After reading the side effects I am bit concern how it is going to affect internally.
Any members taking this medicine has any problems.
Any highlights will be… read more
[[treatment:Cyclosporin:58d19085e1f26a0906180bf4]]e is an old chemotherapeutic drug that during the stone age when I was a baby nurse required special gloves and training to handle. They seem to be interchanging it now for methotrexate which is another old chemotherapeutic. I took it to purposefully drop my immune response when I started remicade IV years ago as the theory was that you'd be able to take remicade longer without anaphylaxis or rejection. They had to reduce my dose and put me on ativan prior to taking it but I had no problem otherwise until the next rheumatologist- who was a quack- stopped the [[treatment:cyclosporin:58d19085e1f26a0906180bf4]] as unnecessary and I rejected the remicade and stopped walking again. Make sure your doc is watching your labs closely is my best advice.